# SDR UIEA2022081300857

- Difficulty date: August 13, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 76,449 hours, 17,684 cycles
- System (JASC): 2781 · Leading Edge Slat Position Indicating System
- Part: Slat
- Condition: Delaminated
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

#1 SLTAT HAS DISBONDED METAL ON THE OUTBD END TOP SIDE( THE PART HAS BEEN INSPECTED AND REPAIRED IAW APPROVED TECHNICAL DATA, WITH DUAL RELEASE CERTIFICATE, FAA8130-3 AND EASA AND TECHNICAL DATA SRM 51-70-10-2R-1 REPAIR 1 REV 120 DATE 15AUG22 )
